# SDR Y2PA2020030920007

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N727US
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 69,548 hours, 37,405 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: BAC14902763
- Condition: Cracked
- Location: Fuselage
- Part time: 69,548 hours, 37,405 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING MAINTENANCE INSPECTION PER AEI SUPPLEMENT SID# 50-601 REV F, TASK AEI-FC-5-3, A CRACK WAS FOUND ON FAILSAFE ANGLE OF THE FRAME LOCATED AT STA. 480. THE CRACK STARTED ON THE FASTENER THAT ATTACH THE ANGLE TO FRAME S-17L. CORRECTIVE ACTION: USA JET MTX. AT KYIP PERFORM A HFEC INSPECTION ON ALL OPEN HOLES COMMON TO THE REPAIR PER BOEING NDT MANUAL, TRIMMED OUT EXISTING ANGLE PER AEI EO10363, FABRICATED A-2 REPAIR ANGLE FROM 0.125” 7075-0 ALUMINUM AND A -1 FILLER FROM 0.100” 7075-T6 ALUMINUM. INSTALLED -1 FILLER AND -2 REPAIR ANGLE AT BS 480 WET WITH BMS5-95 SEALANT USING HL62PB6-X HI-LOKS AND HL79-6 COLLARS ON EXITING HOLES AND HL18PB6-X HI-LOKS WITH HL70-6 COLLARS ON NEW HOLES PER SRM 51-30-2 AND AEI EO10363, APPROVED BY 8110-3 DATED MARCH 09, 2020.
